# SDR IXXA06SMN214S

- Difficulty date: July 7, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8
- Aircraft serial: 46129
- Aircraft time: 80,233 hours, 21,696 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LT WING T/E UPPER EXTERNAL SKIN CORRODED ON SOME AREAS STA XRS 74.000.
